Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
frustrated101

redness from retin-a

i recently stopped using retin-a micro because it had made my face super sensitive (even if i wanted

to pop a pimple i couldnt because i would rip the skin around it off my face was so irritated and

sensitive). and on top of that my face was bright red. I used it for a good 4 months (only because it

dramatically helped my acne) but as of 3 weeks ago I stopped using it because I couldnt take the

redness (Id rather have a couple pimples here and there). So far my redness has significantly gone

down. but its not all the way down. I was wondering, how long do you think it will take for the

redness to be completely gone?

Share this post


Link to post
Share on other sites

It's been about 5 or 6 months since I stopped using Retin-A, and finally, my face is the same color as my neck and body.

The redness, if you were irritated as much as I was (which sounds like), is going to take a while to go away. It's important that you don't use any other irritating medication, like BP at the moment.

I mean, even after 5 months, from time to time (like when I get flustered or when I wash my face in hot water), my face will slightly return to the redness that it had from the tretinoin, but it's gotten so much better, I can actually live my life without always being asked why I look like I got a death sunburn.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×